# SDR FDEA2019102102706

- Difficulty date: October 20, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 83,730 hours, 21,461 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB71881
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - LEADING EDGE CUTOUT STRIP AT STA XOS = 909 FOUND CORROSION LEFT HAND WING - LEADING EDGE CUTOUT STRIP AT STA XOS = 909 CORROSION REMOVED   AND FOUND EXCEED LIMIT AS PER MD-11 SRM 57-40-02-2R FIGURE 201 REPAIR 12 AND REPAIR   CARRIED OUT AS PER MD-11 SRM 57-40-02-2R FIGURE 203 REPAIR 12 AT LEADING EDGE   CUTOUT STRIP BETWEEN STA XOS = 899 TO STA XOS = 971. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
